# SDR SWIA202054798

- Difficulty date: November 5, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FS 280 LT AND RT FLOOR CROSS BEAM, DUE TO OUT OF LIMITS CORROSION ON MX TRANS 21780693.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED THE FS 280 LT AND RT FLOOR CROSS BEAM WITH NEW, REF CRJ 900 SRM AND BOMBARDIER DWG.
